# SDR AALA201802139019

- Difficulty date: February 12, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 54,234 hours, 25,677 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY PACK HAS VERY STRONG ODOR.  FLIGHT ATTENDANT REPORTED THE ODOR AGAIN WHEN THE APU AIR WAS APPLIED.  ON GATE ARRIVAL.  FOUND HYD FLUID IN MAIN WHEEL WELL. THE AIRCRAFT WAS GROUNDED. CLEANED THE WHEEL WELL AND BELLY.  PERFORMED A LEAK CHECK OF THE HYD SYSTEM.   FOUND NONE. JACKED AIRCRAFT SWUNG GEAR. NO LEAKS NOTED. CHECKED CARGO BAY AND UNDER BELLY PANELS, NO LEAKS NOTED. OK FOR SERVICE.
